EconPapers    
Economics at your fingertips  
 

Non-equivalence of uniqueness of equilibria in complete and in incomplete market models

Beate Pilgrim

Research in Economics, 2002, vol. 56, issue 2, 143-156

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1090-9443(01)90272-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:reecon:v:56:y:2002:i:2:p:143-156

Access Statistics for this article

Research in Economics is currently edited by Federico Etro

More articles in Research in Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:reecon:v:56:y:2002:i:2:p:143-156